CSpace  > 应用数学研究所
Large deviation principles for 3D stochastic primitive equations
Dong, Zhao1; Zhai, Jianliang2; Zhang, Rangrang3
2017-09-05
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume263Issue:5Pages:3110-3146
AbstractIn this paper, we establish the Freidlin Wentzell's large deviations for 3D stochastic primitive equations with small noise perturbation. The weak convergence approach plays an important role. (C) 2017 Elsevier Inc. All rights reserved.
KeywordPrimitive equation Large deviations Weak convergence method
DOI10.1016/j.jde.2017.04.025
Language英语
Funding ProjectNational Natural Science Foundation of China (NSFC)[11431014] ; National Natural Science Foundation of China (NSFC)[11371041] ; National Natural Science Foundation of China (NSFC)[11401557] ; Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences[2008DP173182] ; applied mathematical research for the important strategic demand of China in information science and related fields[2011CB808000] ; Key Research Program of Frontier Sciences, CAS[QYZDB-SSW-SYS009] ; Fundamental Research Funds for the Central Universities[WK 3470000008]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000403196000024
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/25551
Collection应用数学研究所
Affiliation1.Univ Chinese Acad Sci, Acad Math & Syst Sci, 55 Zhongguancun East Rd, Beijing 100190, Peoples R China
2.Univ Sci & Technol China, Chinese Acad Sci, Sch Math Sci, Wu Wen Tsun Key Lab Math, Hefei 230026, Peoples R China
3.Beijing Inst Technol, Dept Math, 5 Zhongguancun South St, Beijing 100081, Peoples R China
Recommended Citation
GB/T 7714
Dong, Zhao,Zhai, Jianliang,Zhang, Rangrang. Large deviation principles for 3D stochastic primitive equations[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2017,263(5):3110-3146.
APA Dong, Zhao,Zhai, Jianliang,&Zhang, Rangrang.(2017).Large deviation principles for 3D stochastic primitive equations.JOURNAL OF DIFFERENTIAL EQUATIONS,263(5),3110-3146.
MLA Dong, Zhao,et al."Large deviation principles for 3D stochastic primitive equations".JOURNAL OF DIFFERENTIAL EQUATIONS 263.5(2017):3110-3146.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Zhao]'s Articles
[Zhai, Jianliang]'s Articles
[Zhang, Rangrang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Zhao]'s Articles
[Zhai, Jianliang]'s Articles
[Zhang, Rangrang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Zhao]'s Articles
[Zhai, Jianliang]'s Articles
[Zhang, Rangrang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.